JournalszaaVol. 22, No. 1pp. 239–240

Errata and Addendum to: Existence Result for the One-Dimensional Full Model of Phase Transitions

  • F. Luterotti

    Università degli Studi, Brescia, Italy
  • Ulisse Stefanelli

    Università di Pavia, Italy
Errata and Addendum to: Existence Result for the One-Dimensional Full Model of Phase Transitions cover
Download PDF

Abstract

We state some corrections to our recent paper 'Existence Result for the One-Dimensional Full Model of Phase Transitions', Z. Anal. Anwend. 21 (2002) 335--350.

Cite this article

F. Luterotti, Ulisse Stefanelli, Errata and Addendum to: Existence Result for the One-Dimensional Full Model of Phase Transitions. Z. Anal. Anwend. 22 (2003), no. 1, pp. 239–240

DOI 10.4171/ZAA/1143